Thread: a lump
02-01-2005, 06:20 PM #1
Ive been shooting deca @ 500 mg / wk and sust @ 350/mg a week... my question is that i shoot deca in my right glute.. and im 4 weeks into my cycle, and i have a lump in m injection spot.... no discoloroation or anything but a small lump. .. is this normal or is this bad? it doesnt hurt it is just a small lump. is this swelling or is this bad?
02-01-2005, 06:23 PM #2
02-01-2005, 06:24 PM #3
if it doesnt hurt then its most likely just stuck in the tissue, r u using 1.5 inch for glute shots? if not u should b. just massage it in and it should go away, also u should keep the sust higher dose than deca .
02-01-2005, 06:41 PM #4
I used to get baseball sized lumps in my glutes from the sust.... and they hurt.. you may be allergic to the prop ester in the sus.
02-01-2005, 06:43 PM #5
I get that in my delts it usally goes away in a day or two. Dont worry about it
02-01-2005, 07:03 PM #6
ya its just the deca .. i figured that since its so thick perhaps its just sitting in my tissue... i use 22g 1.5inch needles... ill just massage it in.... does this mean that it isnt effective or that it just hasnt absorbed...? I correct myselg im at 500mg sust and 300mg deca...
02-01-2005, 07:21 PM #7
eventially it will disperse, the lump is scar tissue, rotate your injection spots.
02-02-2005, 04:30 PM #8
I think he means the lump shows up after right after he injects. But anycase, try working out the muscle you inject to, that day it helps disperse the oil IMO. I was a walking pin cushion when i was hittin, prop/tren /winny EOD, and workin the muscle seemed to help
02-02-2005, 06:29 PM #9
heat and massage it will go away
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)